# SDR 2000ZZZM228

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 893244
- Condition: Loose
- Location: Nr 4
- Component: Pwa
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE FIRE WARNINGS CAME ON AFTER REACHING 3,000 FT FOLLOWED EMERGENCY CHECKLIST IAW FINE AIR POLICY.  TROUBLESHOOT SYSTEM AND FOUD LOWER ENGINE FIRE LOOP LOOSE.  RE-SECURED LOOP IAW MM 26-10-1.  (M)
